Next Article in Journal
Fractional Derivatives with the Power-Law and the Mittag–Leffler Kernel Applied to the Nonlinear Baggs–Freedman Model
Next Article in Special Issue
A Fractional B-spline Collocation Method for the Numerical Solution of Fractional Predator-Prey Models
Previous Article in Journal / Special Issue
Towards a Generalized Beer-Lambert Law

Order Article Reprints

Journal: Fractal Fract, 2018
Volume: 2
Number: 9

Article: Poiseuille Flow of a Non-Local Non-Newtonian Fluid with Wall Slip: A First Step in Modeling Cerebral Microaneurysms
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop